# SDR RAIA2010050700002

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 24,002 hours, 20,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND COCKPIT EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED LAMP.
